Toggle Main Menu Toggle Search

Open Access padlockePrints

Maximal subgroups of finite orthogonal groups stabilizing spreads of lines

Lookup NU author(s): Dr Oli King

Downloads


Abstract

We prove that, for q odd and n ≥ 3, the group G = On(q 2) • 2 is maximal in either the orthogonal group O 2n(q) or the special orthogonal group SO2n(q). The group G corresponds to the stabilizer of a spread of lines of PG(2n - 1, q) in which some lines lie on a quadric, some are secant to the quadric, and others are external to the quadric. Copyright © Taylor & Francis Group, LLC.


Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Communications in Algebra

Year: 2006

Volume: 34

Issue: 12

Pages: 4291-4309

ISSN (print): 0092-7872

ISSN (electronic): 1532-4125

Publisher: Taylor & Francis Inc.

URL: http://dx.doi.org/10.1080/00927870600878025

DOI: 10.1080/00927870600878025


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share